# SDR TRAX200800650

- Difficulty date: May 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 1,527,420 hours, 12,643 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATION 145 EXIT PLACARD ON PAX DOOR STEP 832BT IS UNSERVICEABLE. REMOVED AND INSTALLED NEW SERVICEABLE EXIT PLACARD ON PAX DOOR STEP 832BT IAW AMM 11-30-00-400-801.
